Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ahvaz Jundishapur University of Medical Sciences

Characterisation Of The Exponential Distribution By A Weak Homosoedasticity

Beq, M. I. (1978) Characterisation Of The Exponential Distribution By A Weak Homosoedasticity. Communications in Statistics - Theory and Methods, 7 (3). pp. 307-310. ISSN 03610926 (ISSN)

Full text not available from this repository.

Abstract

It is shown that if Xi:n denotes the i-th order statistic in a random sample of n from a population with continuous distribution function F(x) then the conditional variance of Xi+1-n, given xi:n=x does not depend on x if, and only if, F(x) = 1-exp(-x/θ), x ≥ 0, = > 0. © 1978, Taylor & Francis Group, LLC. All rights reserved.

Item Type: Article
Keywords: order statistics conditional variance
Subjects: R Medicine > R Medicine (General)
Divisions: Faculty of Medicine, Health and Life Sciences
Depositing User: مهندس مهدی شریفی
Last Modified: 01 Jun 2018 13:14
URI: http://eprints.ajums.ac.ir/id/eprint/19813

Actions (login required)

View Item View Item